# SDR FDEA202002180351

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 62,119 hours, 23,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: R537B169320800
- Condition: Gouged
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK FR32 BL -953, NUT PLATE HOLE IS GOUGED UNDERSIDE, AFT. REMOVED AND REPLACED PLATE ADAPTER IAW SRM 51-40-21. BLENDED AREA, MATERIAL   LOSS .028 FOUND TO BE OUT OF LIMITS IAW SRM 51-75-10. FABRICATED NEW ADAPTER PLATE   ON TRAVELER T20/1473168 IAW SRM 53-14-15 AND DWG R537B169. MAJOR REPAIR.
